参考文献/References:
[1] Mophou G M,N Guerekate G M.Existence of mild solutions for some semilinear neutral fractional functional evolution equations with infinite delay [J].Appli Math Comput,2010,216(1):61-69.
[2] Li Fang,Zhang Jun.Existence of mild solution to fractional integrodifferential equations of neutral type with infinite delay [J].Adv Diff Equations,2012(1):1-15.
[3] 张申贵.局部超线性常微分p-Laplacian系统的多重周期解 [J].江西师范大学学报:自然科学版,2013,37(3):240-243.
[4] 何静,郑秀敏.几类高阶线性微分方程亚纯解的迭代级 [J].江西师范大学学报:自然科学版,2012,36(6):584-588.
[5] Hernandez E,Henriquez H R.Existence results for partial neutral functional differential equations with unbounded delay [J].J Math Anal Appl,1998,221:452-475.
[6] Hernandez E,Henriquez H R.Existence of periodic solutions of partial neutral functional differential equations with unbounded delay [J].J Math Anal Appl,1998,221:499-522.
[7] Wang Rongnian,Xiao Tijun,Liang Jin.A note on the fractional Cauchy problems with nonlocal initial conditions [J].Applied Mathematics Letters,2011,24(8):1435-1442.
[8] Hale J K,Kato J.Phase space for retarded equations with infinite delay [J].Funkcialaj Ekvacioj,1978,21(1):11-41.
[9] 王克,范猛.泛函微分方程的相空间理论及应用 [M].北京:科学出版社,2009.
[10] El-Borai M M.Some probability densities and fundamental solutions of fractional evolution equations [J].Chaos Solitons and Fractals,2002,14(3):433-440.
[11] El-Borai M M.On some stochastic fractional integro-differential equations [J].Advances Dyn Sys App,2006,1(1):49-57.
[12] 陈爱敏.高阶半线性抛物型方程解的整体存在性 [J].重庆师范大学学报:自然科学版,2010,27(2):52-56.
[13] 张恭庆,郭懋正.泛函分析讲义:下册 [M].北京:北京大学出版社,1990.